Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 1, Pages 83-97
http://dx.doi.org/10.1155/S1048953392000066

A first passage problem and its applications to the analysis of a class of stochastic models

1Department of Mathematics, Loyola Marymount University, Los Angeles 90045, CA, USA
2Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 July 1991; Revised 1 December 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lev Abolnikov and Jewgeni H. Dshalalow, “A first passage problem and its applications to the analysis of a class of stochastic models,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 83-97, 1992. https://doi.org/10.1155/S1048953392000066.